Previous |  Up |  Next


maximal regularity; on-autonomous evolution equation; stability for linear evolution equation; integrability for linear evolution equation
We study stability and integrability of linear non-autonomous evolutionary Cauchy-problem $$ ({\rm P}) \begin {cases} \dot {u}(t)+A(t)u(t)=f(t)\quad t\text {-a.e. on} [0,\tau ], u(0)=0, \end {cases} $$ where $A\colon [0,\tau ]\to \mathcal {L}(X,D)$ is a bounded and strongly measurable function and $X$, $D$ are Banach spaces such that $D\underset {d}\to {\hookrightarrow }X$. Our main concern is to characterize $L^p$-maximal regularity and to give an explicit approximation of the problem (P).
[1] Amann, H.: Maximal regularity for nonautonomous evolution equations. Adv. Nonlinear Stud. 4 (2004), 417-430. DOI 10.1515/ans-2004-0404 | MR 2100906 | Zbl 1072.35103
[2] Arendt, W.: Semigroups and evolution equations: Functional calculus, regularity and kernel estimates. Handbook of Differential Equations: Evolutionary Equations vol. I C. M. Dafermos et al. Elsevier/North-Holland Amsterdam (2004), 1-85. MR 2103696 | Zbl 1082.35001
[3] Arendt, W., Batty, C. J. K., Hieber, M., Neubrander, F.: Vector-Valued Laplace Transforms and Cauchy Problems. Monographs in Mathematics 96. Birkhäuser Basel (2001). MR 1886588
[4] Arendt, W., Bu, S.: The operator-valued Marcinkiewicz multiplier theorem and maximal regularity. Math. Z. 240 (2002), 311-343. DOI 10.1007/s002090100384 | MR 1900314 | Zbl 1018.47008
[5] Arendt, W., Bu, S.: Tools for maximal regularity. Math. Proc. Camb. Philos. Soc. 134 (2003), 317-336. DOI 10.1017/S0305004102006345 | MR 1972141 | Zbl 1041.47018
[6] Arendt, W., Bu, S.: Fourier series in Banach spaces and maximal regularity. Vector Measures, Integration and Related Topics. Selected papers from the 3rd conference on vector measures and integration, Eichsttt, Germany, September 24-26, 2008. Operator Theory: Advances and Applications 201 Birkhäuser Basel (2010), 21-39. MR 2743491 | Zbl 1254.42015
[7] Arendt, W., Chill, R., Fornaro, S., Poupaud, C.: $L^p$-maximal regularity for nonautonomous evolution equations. J. Differ. Equations 237 (2007), 1-26. DOI 10.1016/j.jde.2007.02.010 | MR 2327725 | Zbl 1126.34037
[8] Cannarsa, P., Vespri, V.: On maximal $L^{p}$ regularity for the abstract Cauchy problem. Boll. Unione Mat. Ital., VI. Ser., B 5 (1986), 165-175. MR 0841623
[9] Prato, G. Da, Grisvard, P.: Sommes d'opérateurs linéaires et équations différentielles opérationnelles. J. Math. Pur. Appl., IX. Sér. 54 (1975), 305-387 French. MR 0442749 | Zbl 0315.47009
[10] Simon, L. De: Un'applicazione della teoria degli integrali singolari allo studio delle equazioni differenziali lineari astratte del primo ordine. Rend. Sem. Mat. Univ. Padova 34 (1964), 205-223 Italian. MR 0176192 | Zbl 0196.44803
[11] Denk, R., Hieber, M., Prüss, J.: $\mathcal{R}$-boundedness, Fourier Multipliers and Problems of Elliptic and Parabolic Type. Mem. Am. Math. Soc. Providence RI 166 (2003). MR 2006641
[12] Dore, G.: $L^{p}$-regularity for abstract differential equations. Functional Analysis and Related Topics, 1991. Proceedings of the international conference in memory of Professor Kôsaku Yosida held at RIMS, Kyoto University, Japan, July 29--Aug. 2, 1991. Lect. Notes Math. 1540 Springer Berlin (1993), 25-38. MR 1225809
[13] El-Mennaoui, O., Keyantuo, V., Laasri, H.: Infinitesimal product of semigroups. Ulmer Seminare 16 (2011), 219-230.
[14] Hieber, M., Monniaux, S.: Heat kernels and maximal $L_p-L_q$ estimates: The non-autonomous case. J. Fourier Anal. Appl. 6 (2000), 468-481. DOI 10.1007/BF02511541 | Zbl 0979.35028
[15] Hieber, M., Monniaux, S.: Pseudo-differential operators and maximal regularity results for non-autonomous parabolic equations. Proc. Am. Math. Soc. 128 (2000), 1047-1053. DOI 10.1090/S0002-9939-99-05145-X | MR 1641630 | Zbl 0937.35195
[16] Kalton, N. J., Lancien, G.: A solution to the problem of $L^p$-maximal regularity. Math. Z. 235 (2000), 559-568. DOI 10.1007/PL00004816 | MR 1800212 | Zbl 1010.47024
[17] Kunstmann, P. C., Weis, L.: Maximal $L^p$-regularity for parabolic equations, Fourier multiplier theorems and $H^{\infty}$-functional calculus. Functional Analytic Methods for Evolution Equations. Based on lectures given at the autumn school on evolution equations and semigroups, Levico Terme, Trento, Italy, October 28--November 2, 2001. Lecture Notes in Mathematics 1855 M. Iannelli, et al. Springer Berlin (2004), 65-311. DOI 10.1007/978-3-540-44653-8_2 | MR 2108959 | Zbl 1097.47041
[18] Lunardi, A.: Analytic Semigroups and Optimal Regularity in Parabolic Problems. Progress in Nonlinear Differential Equations and their Applications 16. Birkhäuser Basel (1995). MR 1329547
[19] Portal, P., Štrkalj, Ž.: Pseudodifferential operators on Bochner spaces and an application. Math. Z. 253 (2006), 805-819. DOI 10.1007/s00209-006-0934-x | MR 2221100 | Zbl 1101.47030
[20] Prüss, J., Schnaubelt, R.: Solvability and maximal regularity of parabolic evolution equations with coefficients continuous in time. J. Math. Anal. Appl. 256 (2001), 405-430. DOI 10.1006/jmaa.2000.7247 | MR 1821747 | Zbl 0994.35076
[21] Slavík, A.: Product Integration, Its History and Applications. History of Mathematics 29, Jindřich Nečas Center for Mathematical Modeling Lecture Notes 1. Matfyzpress Praha (2007). MR 2917851
[22] Sobolevskij, P. E.: Coerciveness inequalities for abstract parabolic equations. Sov. Math., Dokl. 5 (1964), 894-897 Dokl. Akad. Nauk SSSR 157 (1964), 52-55 Russian. <a href="" target="_blank">MR 0166487</a> | <a href="" target="_blank">Zbl 0149.36001</a></div> <div class="reference">[23] Triebel, H.: <b>Theory of Function Spaces. Monographs in Mathematics 78</b>. Birkhäuser Basel (1983). <a href="" target="_blank">MR 0781540</a></div> </div> </div> </div> </div> <div id="ds-options"> <div id="search-box"> <h3>Search</h3> <div class="ds-option-set" id="ds-search-option"> <form method="get" id="ds-search-form" action="/search"> <fieldset> <input type="text" class="ds-text-field " name="query" /> <input value="Go" type="submit" name="submit" class="ds-button-field " onclick=" var radio = document.getElementById("ds-search-form-scope-container"); if (radio != undefined && radio.checked) { var form = document.getElementById("ds-search-form"); form.action= "/handle/" + radio.value + "/search" ; } " /> <label> <input checked="checked" value="" name="scope" type="radio" id="ds-search-form-scope-all" />Search</label> <br /> <label> <input name="scope" type="radio" id="ds-search-form-scope-container" value="10338.dmlcz/143603" />This Collection</label> </fieldset> </form> <a href="/advanced-search">Advanced Search</a> </div> </div> <div xmlns="" id="artifactbrowser_Navigation_list_browse" class="ds-option-set"> <ul class="ds-options-list"> <li> <h4 class="ds-sublist-head">Browse</h4> <ul class="ds-simple-list"> <li> <a href="/community-list">Collections</a> </li> <li> <a href="/browse-title">Titles</a> </li> <li> <a href="/browse-author">Authors</a> </li> <li> <a href="/MSCSubjects">MSC</a> </li> </ul> </li> </ul> </div> <div xmlns="" class="ds-option-set" id="artifactbrowser_Navigation_list_account"> <h3 class="ds-option-set-head"> </h3> <a href="/about">About DML-CZ</a> </div> <div id="eudml-partner"> <div class="eudml-partner-head">Partner of</div> <a href=""> <img alt="EuDML logo" src="/manakin/themes/DML/eudml-logo-mensi.png" /> </a> </div> </div> <div id="ds-footer"> <div id="ds-footer-links">© 2010 <a href="">Institute of Mathematics CAS</a> </div> <div> <a class="mc-open-dialog" href="#">Cookies</a> </div> </div> </div> <script> !function(i,c){i.muniCookies=c;var s=document.createElement("script");s.src=c.scriptUrl+"main.js",document.head.appendChild(s)}(window,{ scriptUrl: '', lang: 'en', customStyle: true, key: 'b973f3ab-96c9-49e0-a330-761aba5a344d', colors: { primary: '#000000', primaryText: '#fff', link: '#336699' }}) </script> </body> </html>